Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tender pain in glands under jaw, sides of neck, senstive temples. Suggestions?

I have had tender pains on my glands under my jaw and sides on my neck I have seen gps an ENT consultant and . my temples have been sensetive for quite a while at the moment the two vains on either side seem todentists I have Rhinitis and the consultant gave me nose drops and asked me to increase my Omerserazole medication to 20 mg as I was on 10. orig. I was on 20 one GP reduced it, I produce a lot of flem I have various health issues inc. osteoarthriti and porosis. Dentist is sending me to hospital as on both sides of my lower jaw a tooth needs to be excstracted although I have no toothache . I also have high blood pressure IBS .haytushernia I am also on Levyroxine medication at the moment my two vains on the temple are painful and seem thicker than usual. There is nothing nasty in my throat or my teeth.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding painful and tender glands under lower jaw, and sides of neck along with thick veins on temple. You had also given your medical history .

After considering all about your symptoms it appears as most likely you are having sialoadenitis submandibular glands both sides with cervical lymphadenitis.

As far as thick veins on temple are concern they are not likely to because of sinusitis rather your hypertension and increased lipid level in blood may be the possible factor.

Since you are already taking medicines for your other problems therefore you should investigate your submandibular region by ultrasonography and FNAC to find out the disease concern, that will be accordingly manage.

Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor